# SDR GTIA9901023

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - BS 207 LT, STR 13 WEB IS CRACKED.  RECEIVED VERIFICATION OF REPAIR MAT'L ON P.O. NR 80319.  TRIMMED CRACKED MEMBER IAW DC9 SRM 53-01.  ALODINED AND PRIMED IAW DC9 SRM 51-10-6.  INSTALLED REPAIR FILLER AND DOUBLER IAW DC9 SRM 53-01 AND SRM 51-30-2.  (X)
